# SDR ASAA2019083030541

- Difficulty date: August 23, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER WEB HAS CORROSION NUMEROUS SPOTS BETWEEN BS 794 AND BS 847. GROUNDED - YES. REMOVED DAMAGED LOWER WEB AT AFT CARGO DOOR CUTOUT AND REPLACED WITH NEW WEB IAW BOEING DWG #146A8340 REV-.
